# SDR CALA2021061100845

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,404 hours, 31,740 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR AFT CARGO MSGIN FLIGHT INSPECTED THE AFT CARGO DOOR LATCH, LOCKING MECHANISMS, AND PROXIMITY SWITCHES REF AIRBUS A319 AMM 52-32-00. THE AFT CARGO DOOR LATCH, LOCKING MECHANISMS, AND PROXIMITY SWITCHES ARE GOOD. WITH THE AFT CARGO DOOR CLOSED ALL OF THE LOCKING HOOKS ARE ENGAGING PROPERLY VIEWED THRU THE SIGHT GLASS. PERFORMED LATCHING. AFT CARGO DOOR INDICATION IS WORKING NOMALLY. SUSPECTED FALSE PRESSURIZATION OF THE AIRCRAFT REF AIRBUS A319 AMM 21-31-00. THE AFT CARGO DOOR INDICATION IS WORKING NOMALLY. SUSPECTED FALSE LATCHING
